Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 11, NWS St. Louis, MO

March 1, 2007Jersey County, Madison County, Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 8:43 AM CST for Jersey County, Madison County, Illinois; Saint Charles County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2007, 8:43 AM CST (14:43 UTC)
Expired
Mar 1, 2007, 9:07 AM CST
In force
24 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Jersey County, IL, Madison County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 3:58 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 011444
SVRLSX
ILC083-119-MOC183-011530-
/O.NEW.KLSX.SV.W.0011.070301T1443Z-070301T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  EASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 930 AM CST

* AT 841 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PORTAGE DES SIOUX...OR ABOUT 7 MILES NORTH OF FLORISSANT...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GODFREY...
  ELSAH...
  DELHI...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 
MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR 
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR ST. CHARLES AND MADISON 
COUNTIES. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

LAT...LON 3887 9046 3880 9036 3891 9013 3921 9018

$$

BRITT
1 follow-up statement
000 
WWUS53 KLSX 011507
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST THU MAR 1 2007

ILC083-119-MOC183-011517-
/O.CAN.KLSX.SV.W.0011.000000T0000Z-070301T1530Z/
MADISON IL-JERSEY IL-ST. CHARLES MO-
907 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...
EASTERN JERSEY AND NORTHWESTERN MADISON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL NOON CST FOR ST. CHARLES AND MADISON 
COUNTIES.

LAT...LON 3887 9046 3880 9036 3891 9013 3921 9018

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:50 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Mar 1, 5:50 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 AM CST THU MAR 1 2007

.DISCUSSION...
CRAZY MORNING TODAY...TOOK NEARLY AN HOUR TO GET THE ZONES OUT
TODAY...SORRY TO THE MEDIA. ANYWAY...A DEEP SURFACE LOW IS LOCATED
JUST SOUTH OF KANSAS CITY AND IS HEADED NORTHEAST TOWARD EASTERN
IOWA. THE LOW HAS DRAWN DEWPOINTS INTO THE MIDDLE 50S NORTH INTO
EASTERN MISSOURI AND SPC HAS INCLUDED SOUTHEAST MISSOURI AND THE
SOUTHERN HALF OF ILLINOIS IN A MODERATE RISK FOR SEVERE
THUNDERSTORMS WITH A 45 PERCENT CHANCE FOR SEVERE WINDS AND LARGE
HAIL. THE DRYLINE CURRENTLY EXTENDS SOUTH FROM THE LOW INTO FAR
EASTERN OKLAHOMA AND IT SHOULD ACCELERATE THIS MORNING TO THE EAST
AND NORTHEAST AS THE UPPER TROF BECOMES NEGATIVELY TILTED. AS IT
DOES THE LOW LEVEL SHEAR WILL BECOME VERY STRONG AND LONG-TRACK
SUPERCELLS WILL BE LIKELY.

THE SURFACE LOW IS FORECAST TO DEEPEN SLOWLY TODAY AND I THOUGHT
ABOUT ISSUING A WIND ADVISORY BUT THERE IS SO MUCH GOING ON IT
SEEMS SECONDARY AT THIS TIME.

I ELIMATED THE FLOOD WATCH FOR NORTHERN MISSOURI AND CENTRAL
ILLINOIS AS THE STORM MOVEMENT IS SO RAPID AND THERE IS LITTLE IF
ANY TRAINING GOING ON. IN ADDITION THE WARM AIR MAY WARM UP THE
GROUND A LITTLE AND ANY RAINFALL THAT OCCURS MAY HAVE A LITTLE
BETTER CHANCE TO SOAK IN RATHER THAN RUNNING OFF.

AS THE LOW MOVES INTO NORTHEAST IOWA LOW LEVEL TEMPERATURES WILL
FALL SOME 15 TO 20 DEGREES OVER NORTHEAST MISSOURI AND A LITTLE
LIGHT WRAP-AROUND MOISTURE COULD BRING LIGHT SNOW OR SNOW SHOWERS
TO FAR NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS LIKELY
BUT IT WILL DEFINITELY BE WIND-DRIVEN.

SEVERE THUNDERSTORM WATCH 39 WILL CONTINUE THROUGH 600 AM IN THE
NORTHERN HALF OF THE WARNING AREA WITH THE TORNADO WATCH 42 IN
EFFECT THROUGH NOON IN THE SOUTHERN HALF OF THE FORECAST AREA.

PEDIGO

&&

.AVIATION...
FOR THE 12Z TAFS...TSRA MOVG NEWD THRU NRN AND WRN PTN OF THE CWA
ATTM AHD OF SFC LOW NR MCI WITH TRAILING CDFNT/DRYLN EXTDG S ALNG THE KS
MO BORDER. AN OUTFLOW BNDRY FM THE CLUSTERS OF TSRA HAS JUST MOVED
SEWD THRU STL AND SUS CAUSING THE SFC WND TO SHIFT TO A WLY
DIRECTION...THE SFC WND IN COU WAS NLY AND THE SFC WND IN UIN WAS
ELY JUST N OF THE WRMFNT WHICH EXTDD E FM THE SFC LOW. THE SFC WND
MAY BRIEFLY SHIFT BACK TO A SLY DIRECTION IN COU...STL AND SUS
BEFORE VEERING ARND TO A WLY DIRECTION AND BCMG STG AND GUSTY BHND
THE CDFNT THIS AFTN. STG TSRA WITH HVY RAIN AND STRONG WND GUSTS
WILL LIKELY PUSH THRU THE STL METRO AREA BTWN 13Z AND 15Z
THU...WITH LINGERING -TSRA OR -RA INTO THE EARLY AFTN. CIG HGTS
WILL LWR BY LT MRNG INTO THE EARLY AFTN HRS AS LOW LVL STRATUS
CLOUDS CURRENTLY OVR ERN KS BHND THE CDFNT ADVCTS EWD THRU MUCH OF
THE CWA. LOOKING AT THE MDL RH PROGS AND MOS CLOUD GUIDANCE THE
LOW LVL CLOUD CEILINGS SHOULD SCT OUT THIS EVNG FM W TO E AS DRIER
AIR CONTS TO FILTER INTO THE CWA S OF THE SFC LOW WHICH WILL MOV NEWD
THRU ERN IA.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        63  30  44  25 /  80  10  20  10
QUINCY          49  26  36  22 /  80  30  30  20
COLUMBIA        62  28  43  24 /  70  10  10  10
JEFFERSON CITY  64  28  44  24 /  70  10  10  10
SALEM           62  34  47  27 /  80  10  20  10
FARMINGTON      64  33  50  28 /  70  10  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 1, 7:01 AM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CST THU MAR 1 2007

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-050-051-021230-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY-
701 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS MORNING.
A LINE OF LOCALLY SEVERE THUNDERSTORMS HAS MOVED THROUGH THE
AREA BUT THE SURFACE LOW IS STILL TO THE WEST IN NORTHWEST
MISSOURI AND WILL MOVE NORTHEAST INTO EASTERN IOWA. THERE WILL BE
A SLIGHT CHANCE FOR A SEVERE THUNDERSTORM UNTIL THE COLD FRONT
MOVES THROUGH LATER THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

ILZ058>060-098-099-MOZ052-021230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-LINCOLN-
701 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS MORNING
UNTIL A COLD FRONT RACES EAST ACROSS THE AREA. ONE LINE OF
THUNDERSTORMS IS MOVING THROUGH EARLY THIS MORNING. THERE COULD
STILL BE ANOTHER CHANCE FOR THUNDERSTORMS ALONG THE COLD FRONT AS
IT MOVES THROUGH LATER THIS MORNING. IN ADDITION STRONG GRADIENT
WINDS WILL GUST TO 45 MPH AT TIMES TODAY. IF ANY STORMS RE-FORM
THIS MORNING THERE WILL BE A THREAT FOR STRONG WINDS AND LARGE
HAIL WITH THEM. THIS THREAT SHOULD DIMINISH BY LATE MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS MORNING. BE SURE TO RELAY YOUR REPORT
TO THE NATIONAL WEATHER SERVICE.

ILZ064-065-069-070-074-079-100>102-MOZ048-049-059>065-072>075-084-
085-099-021230-
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
701 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 42 REMAINS IN EFFECT FOR THE AREA THROUGH
NOON TODAY. IN ADDITION THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS TODAY WITH THE GREATEST THREAT OF SEVERE WEATHER
BEING LARGE HAIL AND DAMAGING WINDS ALONG WITH ISOLATED TORNADOES.

A VERY DEEP LOW PRESSURE CENTER OVER NORTHWEST MISSOURI IS
FORECAST TO MOVE NORTHEAST INTO EASTERN IOWA. AS IT DOES A COLD
FRONT WILL RACE EAST ACROSS THE AREA REACHING A NORTH TO SOUTH
LINE FROM ROLLA BY 800 AM...ST. LOUIS TO POPLAR BLUFF BY 1100 AM...
AND VANDALIA TO MARION ILLINOIS BY 130 PM. THE THREAT OF SEVERE
WEATHER WILL END AS THE WINDS SHIFT TO THE WEST AND THE FRONT
PASSES BY.

IN ADDITION...STRONG GRADIENT WINDS WILL ACCOMPANY THIS STORM
SYSTEM. WINDS MAY GUST BRIEFLY TO 45 MPH OR SO AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS MORNING IN MISSOURI AND
THROUGH EARLY TO MID AFTERNOON IN SOUTHERN ILLINOIS. A TORNADO
WAS REPORTED NEAR WEST PLAINS JUST BEFORE 700 AM. SEVERE STORMS
WILL CONTINUE TO MOVE RAPIDLY NORTHEAST. REPORT ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

PEDIGO

In the hours before

Local storm report, Mar 1, 4:56 AM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             MOKANE                  38.67N 91.87W
03/01/2007  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 1, 6:20 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     QUINCY                  39.93N 91.39W
03/01/2007                   ADAMS              IL   TRAINED SPOTTER

            WINDOWS BLOWN OUT ON A STORE OFF ILLINOIS ROUTE 104.

0245 AM     TSTM WND DMG     1 W CAMP POINT          40.04N 91.09W
03/01/2007                   ADAMS              IL   TRAINED SPOTTER

            SEVERAL POWER POLES BLOWN DOWN ONTO U.S. 24 WEST OF CAMP
            POINT.

&&

TILLY
Local storm report, Mar 1, 7:58 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HAIL             UNION                   38.45N 91.01W
03/01/2007  E0.75 INCH       FRANKLIN           MO   LAW ENFORCEMENT

&&

BYRD
Local storm report, Mar 1, 8:25 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             3 NW GRAY SUMMIT        38.52N 90.85W
03/01/2007  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

0820 AM     HAIL             HARVESTER               38.75N 90.58W
03/01/2007  E0.75 INCH       ST. CHARLES        MO   AMATEUR RADIO

&&

LENNING
Local storm report, Mar 1, 8:35 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             HARVESTER               38.75N 90.58W
03/01/2007  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT INTERSECTION OF HWY 94 AND HARVESTER ROAD.

&&

LENNING
Local storm report, Mar 1, 8:43 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     HAIL             2 SW FULTON             38.75N 91.92W
03/01/2007  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

            SOME ROOFS AND VEHICLES DAMAGED, SMALL TREE LIMBS DOWN.
            HAIL FROM QUARTER TO GOLFBALL SIZE BETWEEN MOKANE AND
            FULTON TO 4 SOUTH OF WILLIAMSBURG.

&&

LENNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:50 PM CSTSevere Thunderstorm WarningLSXAdams25 min
Mar 1, 2:05 AM CSTSevere Thunderstorm WarningLSXAdams55 min
Mar 1, 2:06 AM CSTSevere Thunderstorm WarningLSXAdams54 min
Mar 1, 9:05 AM CSTSevere Thunderstorm WarningLSXMacoupin40 min
Mar 1, 9:28 AM CSTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Mar 1, 9:35 AM CSTSevere Thunderstorm WarningLSXBond, Fayette28 min
Mar 1, 10:47 AM CSTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more13 hr
Mar 1, 11:31 AM CSTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Mar 1, 12:08 PM CSTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery52 min
Mar 1, 1:14 PM CSTSevere Thunderstorm WarningLSXFayette, Marion31 min
Feb 28, 9:59 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby46 min
Mar 1, 2:10 AM CSTTornado WarningLSXRalls27 min
Mar 1, 2:22 AM CSTTornado WarningLSXMarion23 min
Mar 1, 3:57 AM CSTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau48 min
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningLSXCallaway52 min
Mar 1, 5:05 AM CSTSevere Thunderstorm WarningLSXMontgomery40 min
Mar 1, 6:58 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade47 min
Mar 1, 7:12 AM CSTTornado WarningLSXCrawford, Franklin48 min
Mar 1, 7:34 AM CSTTornado WarningLSXReynolds41 min
Mar 1, 7:53 AM CSTTornado WarningLSXFranklin, Saint Charles, Saint Louis52 min
Mar 1, 8:37 AM CSTSevere Thunderstorm WarningLSXJefferson, Washington38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.